Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have got a wart in my left nose nostril and 3 corns my right side under the foot.

Dear sir/madam, actually i have got a wart in my left nose noistile and 3 corns my right side under the foot. i have used many medicine which is not helping , now i m taking homeopathy medicine, wartex and wart heal ointment, so i request you plz suggest me what to do to get out from this plight. i acticiapting your early reply, Thanks and warm regards, MR. Bobby
Asked On : Thu, 6 May 2010
Answers:  2 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to HCM...,
Wart is due to viral infection....ther is no medical treatment for this ..
only available is..
1) .RF(radio-frequency)-cautery can remove with this instrument..., without any scar..,
by experienced dermatologist..., o'k
2) Laser therapy.....very expensive ...but good result
Regarding CORN.....
CORN is common...., due to Repetitive, intermittent localised trauma...produces this problem..,( pressure points due to illfitting shoes, friction of calipers..,hands of drivers..,)
These are hyperkeratotic ill-defined plaques..,
Tretment side
1) removal of trigger...,
2) Excision fo corn by using RF cautery..,
3) keratolytics..,,like salicylic acid 6%..,Urea 10 to 20 %..,appliedregularly to soften the area....,
and remove easily..., hence consult dermatologist......follow his suggestions...goodluck..bye..
Answered: Tue, 1 Nov 2011
I find this answer helpful
  User's Response
Best treatment for corns is excision so it will be better if you consult a dermatologist.
Answered: Wed, 7 Jul 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor